# SDR 2005FA0001560

- Difficulty date: November 16, 2005
- Submitted: November 29, 2005
- Operation: General aviation
- Aircraft: N439PW
- Make and model: Beech C90A
- Aircraft serial: LJ1589
- Engine: Pwa PT6*
- System (JASC): 3210 · Main Landing Gear
- Part: Brace
- Part number: 508102503
- Condition: Corroded
- Location: Mlg Strut
- Part time: 1,160 hours
- Component: Main Gear Strut, Beech
- Component part number: 908100391
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL 6-YEAR/8000 CYCLE INSPECTION OF MAIN GEAR ASSY FOUND INTERNAL SURFACE OF UPPER BRACE PITTED AND CORRODED AT AREA IN CONTACT WITH UPPER MAIN GEAR STRUT.  CORROSION APPEARS UNUSUAL FOR A CLEAN, NEWER, LOW-TIME AIRCRAFT THAT IS HANGARED IN A NON SALT-AIR TYPE ENVIRONMENT.  UPPER BRACE ASSY SHOULD BE ASSEMBLED TO STRUT CYCLINDER WITH CORROSION PREVENTION COMPOUND AT ASSEMBLY IAW COMPONENT MM SUSPECT CORROSION PREVENTION COMPOUND NOT ADEQUATELY APPLIED AT INITIAL ASSEMBLY.  (K)
